# SDR DHL2007740518

- Difficulty date: June 6, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 990 BETWEEN STRS 27L AND 30 FWD SIDE OF FRAME HAS CORROSION 3 PLACES.  REMOVED CORROSION AT FRAME BS 990 BETWEEN STR 26L AND 28L ORIG. THICKNESS .063 MAT. LOSS .003 REMAINING .060 WITHIN LIMITS IAW 727 SRM 51-10-6 FIG 1 AND 53-10-2 FIG 5.  REMOVED CORROSION AT FRAME 990 BETWEEN STR 28 AND 30L FOUND OUT OF LIMITS IAW SRM 53-10-1 FIG 1.  CUT OUT DAMAGED AREA APPROX DIM 5"BY 1.5"IAW SRM 53-10-4 FIG 15.  FAB FRAME REPAIR FROM P/N 7075-T6 .071 APPROX DIM 9" BY 5" PO NR 9004940 AND FILLER FROM 7075-T6 .063 APPROX DIM 5" BY 1.25" PO NR 9004690 IAW SRM 53-10-4 FIG 12.  TREATED, PRIMED AND REINSTALLED FRAME REPAIR IAW SRM 51-10-2, 53-10-4 FIG 12 AND 51-30-2.
